MAUDE Adverse Event Report: MIO; INSET II 80/9 PCC GREY

MIO; INSET II 80/9 PCC GREY
Model Number MMT-975
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
During quality review process, unomedical has captured this incident and deemed it reportable.Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2019, it was reported that while the patient was sleeping, the infusion set's tubing came apart from where it was connecting.The site location was patient's abdomen and the pump was located on the right side.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information available.

Brand Name
MIO
Common Device Name
INSET II 80/9 PCC GREY
MDR Report Key11751332
Report Number3003442380-2021-00231
Device Sequence Number3778467
Product Code FPA
UDI-Device Identifier05705244007833
UDI-Public05705244007833
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMMT-975
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2019
Initial Report FDA Received Date04/30/2021
Patient Sequence Number1